Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Dark coloured urine after kidney transplantation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Kidney Conditions
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2270 Questions
User :   i noticed since 2 days ago that my urine has a dark tea color .i started to drink lot of water then the color was clear . but today my urine color is again dark.can you tell me pls what's wrong with me ?
Doctor :   Hi
User :   hello doctor
Doctor :   to know whats exactly wrong with your urine it needs to be tested
Doctor :   there are a no of causes that can cause change in urine color
User :   i have a trans planted kidney since 30 years
Doctor :   including jaundice
Doctor :   ok
Doctor :   In that case, this could be due to high proteinuria, vasculitis of the blood vessels ( a form of immune reaction)
User :   2 weeks ago i made urine and blood test and every thing was normal
User :   but my microalbumine was high but my doctor said dont worry
Doctor :   this results in leakage of hemoglobin or blod cells within the blood
Doctor :   ok
Doctor :   may i know why the tests were done in the first place earlier ?
User :   my urine color is not red but exactly like dark tea
Doctor :   have you changed anything in your diet ?
User :   it was my routine check up every 3 months
Doctor :   do u have any fever, burning pain in your urine, abdominal discomfort etc ?
User :   i didn't change anything in my diet
Doctor :   also may i know the reason fror the transplant ?
User :   i dont have any fever nor any burnin in my urine
Doctor :   in that case, this could be a insignificant
Doctor :   since there are no symptoms , and most tests were normal earlier , there would be no major causes of worry
User :   i had a kidney failure so i got a live kidney from my wife and it was 100% similar to me
Doctor :   but you should get your urine tested once again , just to make sure everything is fine
User :   ok doctor i will make tomorrow the urine test
Doctor :   usually such changes , are due to infection in the urine
Doctor :   or due to renal damage , resulting in passing of renal damaged tissues in the urine
User :   ok iwill make the test tomorrow
Doctor :   good, that will help you to know if somethings wrong with the urine
User :   my INR is 3
Doctor :   that is ok
Doctor :   nothing to worry about that
User :   thoese are my medicines : User :   My daily Medicines As from 1 Feb.2011 Mor ning Tab Dilatrend 6.25 mg 1 Janumet 50/500 1 Medrol 4mg 1.5 Lasix 40mg 1/2 Noon Tab Immuran 50mg 2 Aldactone 25mg 1 Lipitor 10mg 1 Actos 30mg 1 Milgamma N 2 Evening Tab Andriol 40mg 3 Dilatrend 6.25 mg 1 Janumet 50/500 1 Sintrom 4mg 4mg x 6days 2mg x 1day (Th) 1 or 1/2 Nexium 20mg 1 Euro D 10.000 1/7 Coversyl 5mg 1/2 Lasix 40mg 1/2
Doctor :   most are ok
Doctor :   but immuran may need a dose revision, once the urine tests results come in
Doctor :   specifically if there is blood cells or hematuria
User :   ok doctor do you want to tell me anything else
Doctor :   in addition, a ultrasound of the kidney will help to detect if there is a renal damage
User :   OK
Doctor :   other than that, other things will depend on the test results as i have mentioned earlier
User :   thank you
Doctor :   thanks for consulting me here
Doctor :   you are most welcome
Doctor :   take care and bye for now
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor